# SDR CA100615004

- Difficulty date: June 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 52,879 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 54,910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, A HYD LEAK WAS NOTICED COMING FROM THE RT WING. INVESTIGATION REVEALED THAT THE RT INBD ROLL SPOILER ACTUATOR HSG HAD FRACTURED AND WAS LEAKING.  THE RT INBD ROLL SPOILER ACTUATOR WAS REPLACED.  ACFT TSN 53712, CSN 56685. PART INFO: PN REMOVED A44700-009, SN 0162, PART TSN 54910, CSN 66077, TSR 3802, CSR 3706.  SUBMITTED 2 PREVIOUS OCCURRENCES THIS YEAR FOR THE SAME PART WITH THE SAME FAILURE MODE ON SDR 20100113002 & 20100129010.
